# SDR DALA2023100608235

- Difficulty date: October 5, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N933DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37288
- Aircraft time: 23,591 hours, 17,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0002676) FWD CARGO R/H SIDE SHIELD LOCATED BETWEEN STA 500 & 500A ABOVE STRINGER 26R HAS EVIDENCE OF CORROSION. REMOVED AND REPLACED R/H SIDE SHIELD IN FWD CARGO STA 500 TO STA 500A ABOVE STR 26R IAW B737-900 SRM 51-40-02-0G AND DWG 143A0080.
